Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is causing stomach ache during vagina discharge or sex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
Question
i m 22 years and i have been under medical examination and treatment for heavy bleeding during my periods from june2010 to november 2010 i took medicine M2 Tone twice a day and tablet diane35 for 3 months.my hormonal tests are normal.i took medicine for the alcer which is on the face of my uterus.by taking medicine betadine vagincally for 3 months now my doctor told me that me alcer is alright.but there is lot of unhealthy
discharge and suggested me tablet duphaston bp which i have to start on the 15th day LMP.myLMP was on 18th april and i started dupaston on 3rd may.i had been suffering from stomach ache whenever my vagina discharged or i had sex with my boyfriend. and my weight is putting on and on.my periods r either for1day or for2 day with very light flow. pls help
Posted Tue, 17 Apr 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Sapan J. Pandya 53 minutes later
Hi,

Thanks for the query.

It seems that you might be suffering with Vaginitis(infection of Vagina). The most common cause is Candidial infection. The other possibilities could be bacterial infection like Trichomonas, Chlamydiae. It can be differentiated by colour of discharge, physical appearance in the vagina and by specific investigations.

The symptoms produced by Candidial infection of Vagina are spasmodic pain in lower abdomen, pain during intercourse and foul smelling discharge from Vagina. The best treatment for Candidial infection of Vagina would be Oral Antifungal medications and Vaginal pessary containing Betadine (which you were using previously) in combination with Topical Antifungal medications.

Tab. Duphaston contains Dydrogesterone, which is a progestrogen hormone. It tends to temporarily increase weight and reverses gradually when the drug is discontinued.

You may take a second opinion from other Gynecologist, who might prescribe you medications for candidial infection or any other accordingly and would discontinue Tab. Duphaston. Tab XXXXXXX 35 mg (which you were already taking) would be a better option instead of Tab. Duphaston for minimal bleeding.

Hope this answers your query. In case of any doubts, I am available for the follow ups.
Above answer was peer-reviewed by
 
Follow-up: What is causing stomach ache during vagina discharge or sex? 10 hours later
proper bleeding is not coming during my periods .pls suggest me for this .
 
 
Answered by Dr. Sapan J. Pandya 3 hours later
Hi XXXXXXX

Thanks for writing back.

You may take Tab XXXXXXX 35 mg (which you were already taking) from 5th day of your menstrual period for at least three months.

You could take an opinion on doing the same after discussing this with your doctor. This would be helpful in regularizing your cycles .

Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor